| Catalog Number |
133S-MX-12-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "ruptured tissue expander".This record is for right side.The device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: deflation: observed an opening assessed as surgical damage.As per the investigation procedure, opening is at the suture tab were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description